# SDR TZR2005F00027

- Difficulty date: March 4, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N409TE
- Make and model: Cessna 401A
- Aircraft serial: 401A0118
- Engine: Cont TSIO520EB
- Propeller: Mcauly 3AF32C*
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT AND RT MLG HAD CRACKS ON THE BOSS AREA WHERE THE TORQUE LINKS ATTACH.  THE CRACKS WERE ABOUT .2500 INCH LONG AND LOCATED NEXT TO WHERE THE BOSS CONNECTS TO THE TUBE.  (K)
